# SDR ASAA2014102309486

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 21,945 hours, 6,584 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED. REPLACED NR 2 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  R & R SCAVENGE OIL FILTER IAW AMM 79-21-06.  LEAK AND OPS CHECK GOOD IAW AMM 73-21-00 AND 71-00-00.
